MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC FEMORAL PS CEM RIGHT SZ 2.5
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377); Implant Pain (4561)
Date of Event 02/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately six years post initial right tka, this female patient poly was being revised due to loose femur.Patient had a loose femur and slightly worn poly.Patient was revised to (b)(6).There was no breakage of a device and no surgical delay/prolongation.Patient was last known to be in stable condition.Sales rep was unable to obtain photos/x-rays.The device will be return.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections d4, d9, d10, g3, g6, h2, h3, h4 and h6 have been updated accordingly.Section d10: concomitant medical products.Logic tibia ps mod insrt sz 2.5 13mm (cat# 02-012-35-2513 / serial# (b)(6)).(h3) the revision reported was likely the result of an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.The loosening and movement of the tibial insert within the tibial tray may have led to instability, malalignment, and an increase in cement and bone particles in the joint space and resulted in polyethylene wear.The most probable root cause associated with the reported event of "loosening - femoral¿ is associated with weakened integration of the femoral component at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.Furthermore, the most probable root cause associated with the reported event of "prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.Section d1: brand name.Section d4: model number, catalog number, unique identifier (udi) # section g4: pma/510(k)number.
 
Additional Manufacturer Narrative
1038671-2024-03647, 1038671-2024-03646.This follow-up report is being submitted to relay additional and/or corrected information.D10: concomitant devices: (b)(6) 02-010-01-0325 - logic femoral ps cem right sz 2.5.(b)(6) 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t.(b)(6) 200-02-29 - three peg patella 29mm.(b)(6) 521-78-32 - threaded pin size 3.0 collarless 2pk.(b)(6) 203-96-43 - 11-4137 sys 6 90x13x1.19.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-03647, 1038671-2024-03646.The revision reported was likely the result of an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.The loosening and movement of the tibial insert within the tibial tray may have led to instability, malalignment, and an increase in cement and bone particles in the joint space and resulted in polyethylene wear.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 2.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13967587
Report Number1038671-2022-00336
Device Sequence Number5053270
Product Code JWH
UDI-Device Identifier10885862001221
UDI-Public10885862001221
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2019
Device Model NumberLOGIC FEMORAL PS CEM RIGHT SZ 2.5
Device Catalogue Number02-010-01-0325
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2022
Supplement Date Received by Manufacturer09/13/2022
11/14/2024
Initial Report FDA Received Date03/31/2022
Supplement Report FDA Received Date10/05/2022
12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LGC TIBIAL FIT TRAY CEM SZ 2.5F / 2.5T; SEE H11.; SRYKER SYS 6 90X13X1.19; THREADED PIN SIZE 3.0 COLLARLESS 2PK; THREE PEG PATELLA 29MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale